I was diagnosed about a year ago with CFS, I read an article online about someone that tried adderall (adderrall) (SP) for their symptoms with fatigue and brain Fog which are terrible for me, I asked my Dr. about it and he said for me to try Lyrica first, my insurance does not cover it, but he said that he would give me samples from his office for as long as I needed them (he is a great Dr.) I have been on the Lyrica for a week now, I can go a full day without a nap, no more fog, it's my miracle drug thus far, not one side effect so far. I have heard of others getting terrible side effects from this med, just wondering have any of you taken this for CFS?
Hello and welcome,
Many doctors believe that CFS and FM are diseases that affect your central nervous system. Lyrica is a medication that works on that system specifically, so it does make sense that it would improve CFS symptoms as well as FM symptoms. It is thought to work by slowing down nerve impulses in the brain. It's possible that when you do sleep, you are getting more restful sleep, thereby you are not requiring you regular naps throughout the day. Just my thought...
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.